# SDR 95UAL900075

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS BEGAN FLASHING AT DOORS 1L AND 1R AND WERE ON STEADY AT 2L AND 2R.  RESET CIDS AND 1L AND 1R WORKED NORMAL, BUT COULD NOT CORRECT 2L AND 2R.  REPLACED EMERGENCY POWER UNIT AND BATTERY.  TEST OF EPSU REVEALED UNIT OK.
